How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 2970
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

Acute pains in front of both thighs - difficult in

This answer was rated:

Acute pains in front of both thighs - difficult in walking/standing up.
Pains have worsened very quickly over past few days, but have been present for some weeks. GP is aware, but is not currently available.I take Levetiracetam (2g daily), Hydrocortisone (20mg daily), Lansoprazole (30mg daily), Losartan (50mg daily), Simvastatin (40mg daily), and Bendroflumethiazide (2.5mg daily).I had a large non-malignant meningioma removed two years ago. I am 67 in August.Ian Jeffery

Hello Ian Jeffery! My name is***** to JustAnswer. I'm a Consultant Rheumatologist and I am reviewing your question now, and will post back with your reply momentarily.

Since how long you are experiencing this pain ?

Regards

Customer: replied 9 days ago.
Intermittently 3 months approx., but all the time for past 3 weeks.

Any investigation done to find the cause of this pain?

Regards

Customer: replied 9 days ago.
No, but blood test tomorrow to see if there is any muscle damage.

Thanks for the information Ian Jeffery!

I agree that you should have the test for muscle enzymes

But in addition to that you should have an electromyography/nerve conduction study done as well to look if there is any nerve or muscle disease

Simvastatin can be associated with muscle damage and iffound it should be stopped as well

Bendroflumazide is a diuretic and can be responsible for muscle pain due to electrolyte imbalance

Regarding treatment I would suggest that you should be put on gabapentin to see if it help

Other option could be opiod analgesic like Tramadol

You should also be on physical therapy to get a relief from pain

I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.

Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)

We can continue further till you are satisfied and you simply use the reply box to let me know

Thank you and regards

DR. EHTISHAM and other Medical Specialists are ready to help you